Sarh - posted on 12/20/2010 ( 2 moms have responded )
My son is 6 months and 1 wk old. He had his immunizations on the 14th, the 15th I noticed a rash... not red, but raised bumps like goosebumps. This rash was only on his tummy and I noticed on the 16th that it had spread to his arms and legs, again not a red rash just bumps. Took him back to the pediatrician on the 17th and he said it was due to a viral infection and that the immunizations he received would only cause a rash in a very rare case or something like that. He also had a hard lump (not very big) on one of the injection sites which doctor said was normal because that is where he got his tetanus shot. Since about Thursday he has refused all solids. He was eating at least one solid meal a day and some days he would eat two, now NONE! Not even one spoon full and it is all stuff he has had and loves! He does have reflux, but we took him off the meds (per doc) because he was no longer spitting up, but now that he is off the medication and the solids he is spitting up again and it is like a mucous so I have started to give him the medication again. He is crabbier then normal too. It also seems like his breast feedings are decreasing as well, but he is still producing wet diapers.
Anyone have any clue as to what this may be? Is it all from a viral infection which just has to run it's course? No one else in the house is sick and as far as I know we have not been around anyone who was/is sick. I don't want to go back to the doctor yet again if not necessary, but I also don't want things to get worse over the holidays and his pediatrician not being in the office, I'd rather not go sit in our Children's Hospital ER on Christmas (knowing my luck!).
Thank you! :)